# SDR QXEA200600580

- Difficulty date: February 23, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 11,773 hours, 12,354 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 697079003
- Part serial: DAP0243
- Condition: Damaged
- Location: Nr 1 Propeller
- Part time: 5,095 hours, 4,811 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT - NR 2427: PROP DEICE CAUTION ON NR 1 SIDE.  MAINTENANCE REMOVED AND REPLACED NR 1 PROP BRUSH BLOCK IAW AMM TASK 30-61-00-000-801 AND 30-61-00-400-801.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
